Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Functional independence of theta constants


Author: H. E. Rauch
Journal: Bull. Amer. Math. Soc. 74 (1968), 633-638
DOI: https://doi.org/10.1090/S0002-9904-1968-11969-X
MathSciNet review: 0226000
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Lebowitz, Degeneration of Riemann surfaces, Dissertation, Yeshiva University, New York, 1965. MR 281908
  • 2. H. E. Rauch, A transcendental view of the space of algebraic Riemann surfaces, Bull Amer. Math. Soc. 71 (1965), 1-39. MR 213543


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11969-X

American Mathematical Society